Source: Duke Math. J.
Volume 67, Number 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
[CCVWW] A. Carbery, M. Christ, J. Vance, S. Wainger, and D. K. Watson, Operators associated to flat plane curves: $L\sp p$ estimates via dilation methods, Duke Math. J. 59 (1989), no. 3, 675–700.
[CCC] H. Carlsson, M. Christ, A. Cordoba, J. Duoandikoetxea, J. L. Rubio de Francia, J. Vance, S. Wainger, and D. Weinberg, $L\sp p$ estimates for maximal functions and Hilbert transforms along flat convex curves in $\bf R\sp 2$, Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, 263–267.
[C] M. Christ, Hilbert transforms along curves. II. A flat case, Duke Math. J. 52 (1985), no. 4, 887–894.
[CF] A. Cordoba and R. Fefferman, On the equivalence between the boundedness of certain classes of maximal and multiplier operators in Fourier analysis, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 2, 423–425.
[DRdF] J. Duoandikoetxea and J. L. Rubio de Francia, Maximal and singular integral operators via Fourier transform estimates, Invent. Math. 84 (1986), no. 3, 541–561.
[FS] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107–115.
[HL] G. H. Hardy and J. E. Littlewood, Notes on the theory of series (XX): On Lambert series, Proc. London Math. Soc. (2) 41 (1936), 256–270.
[H] E. Hille, Lectures on ordinary differential equations, Addison-Wesley Publ. Co., Reading, Mass.-London-Don Mills, Ont., 1969.
[NSW] A. Nagel, E. M. Stein, and S. Wainger, Differentiation in lacunary directions, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), no. 3, 1060–1062.
[NVWW1] A. Nagel, J. Vance, S. Wainger, and D. Weinberg, Hilbert transforms for convex curves, Duke Math. J. 50 (1983), no. 3, 735–744.
[NVWW2] A. Nagel, J. Vance, S. Wainger, and D. Weinberg, Maximal functions for convex curves, Duke Math. J. 52 (1985), no. 3, 715–722.
[S] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970.
[SW] E. M. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), no. 6, 1239–1295.
[W] D. A. Weinberg, The Hilbert transform and maximal function for approximately homogeneous curves, Trans. Amer. Math. Soc. 267 (1981), no. 1, 295–306.
[Z] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959.